# SDR SWIA201743365

- Difficulty date: May 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 28,804 hours, 17,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON THE FWD SIDE OF FRAME BS 349, STRINGER 27L.   REPLACED IAW SRM.
